Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the joint spectrum of the Wiener-Hopf operators


Author: Jan Janas
Journal: Proc. Amer. Math. Soc. 50 (1975), 303-308
MSC: Primary 47B35
MathSciNet review: 0374977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. Bunce has given [2] the definition of a joint approximate point spectrum of $ p$-tuples of commuting operators in a complex Hilbert space. A. T. Dash after presentation of another type of a joint spectrum, has found this joint spectrum for $ p$-tuples of analytic Toeplitz operators [4]. In this paper we will find a joint approximate point spectrum of $ p$-tuples of noncommuting selfadjoint Wiener-Hopf operators and prove an inclusion for a joint spectrum of analytic matrix Toeplitz operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0374977-2
Article copyright: © Copyright 1975 American Mathematical Society